Alert archive / Wyoming / Tornado Warnings in 2025
Tornado Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 17, 2025, 12:30 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2025, 12:30 PM MDT (18:30 UTC)
- Expired
- Jun 17, 2025, 1:00 PM MDT
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 12:40 PM MDT | TSTM WND GST 55 | 7 E Laramie, WY | Mesonet station PC236 Pilot Hill. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 10:48 AM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.5 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
326
WFUS55 KCYS 171830
TORCYS
WYC001-021-171900-
/O.NEW.KCYS.TO.W.0006.250617T1830Z-250617T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
1230 PM MDT Tue Jun 17 2025
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Southeastern Albany County in southeastern Wyoming...
West central Laramie County in southeastern Wyoming...
* Until 100 PM MDT.
* At 1230 PM MDT, a confirmed tornado was located near Yellow Pine
Campground, or 8 miles east of Laramie, moving northeast at 15 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Albany and west central Laramie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4118 10545 4134 10556 4149 10528 4127 10513
TIME...MOT...LOC 1830Z 243DEG 15KT 4130 10542
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
DS3 follow-up statements
763
WWUS55 KCYS 171838
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
1238 PM MDT Tue Jun 17 2025
WYC001-021-171900-
/O.CON.KCYS.TO.W.0006.000000T0000Z-250617T1900Z/
Albany WY-Laramie WY-
1238 PM MDT Tue Jun 17 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM MDT FOR
SOUTHEASTERN ALBANY AND WEST CENTRAL LARAMIE COUNTIES...
At 1237 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Yellow Pine Campground, or 10 miles east of Laramie,
moving northeast at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Albany and west central Laramie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4127 10542 4134 10547 4149 10528 4127 10513
TIME...MOT...LOC 1837Z 237DEG 15KT 4133 10538
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Natoli827
WWUS55 KCYS 171846
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
1246 PM MDT Tue Jun 17 2025
WYC001-021-171900-
/O.CON.KCYS.TO.W.0006.000000T0000Z-250617T1900Z/
Albany WY-Laramie WY-
1246 PM MDT Tue Jun 17 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM MDT FOR
SOUTHEASTERN ALBANY AND WESTERN LARAMIE COUNTIES...
At 1246 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Yellow Pine Campground, or 13 miles east
of Laramie, moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Albany and western Laramie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4132 10537 4138 10543 4149 10528 4135 10518
TIME...MOT...LOC 1846Z 248DEG 17KT 4137 10535
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Natoli448 WWUS55 KCYS 171855 SVSCYS Severe Weather Statement National Weather Service Cheyenne WY 1255 PM MDT Tue Jun 17 2025 WYC001-021-171903- /O.EXP.KCYS.TO.W.0006.000000T0000Z-250617T1900Z/ Albany WY-Laramie WY- 1255 PM MDT Tue Jun 17 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN ALBANY AND WESTERN LARAMIE COUNTIES WILL EXPIRE AT 100 PM MDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. However, small hail, gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 500 PM MDT for southeastern Wyoming. Remember, a Severe Thunderstorm Warning still remains in effect for western Laramie County until 130 PM. && LAT...LON 4132 10537 4138 10543 4149 10528 4135 10518 TIME...MOT...LOC 1853Z 243DEG 15KT 4138 10533 $$ Natoli
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 17, 11:49 AM MDT, 41 minutes earlier. Its key messages:
- Coverage of showers and thunderstorms will increase for Monday and Tuesday with continued potential for scattered strong to severe thunderstorms and locally heavy rainfall.
- Expect a cool down for Tuesday before a warming and drying trend takes over Wednesday through Saturday. Near record high temperatures are possible on Friday and Saturday.
Area forecast discussion, Jun 17, 11:49 AM MDT, 41 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1149 AM MDT Tue Jun 17 2025 .KEY MESSAGES... - Coverage of showers and thunderstorms will increase for Monday and Tuesday with continued potential for scattered strong to severe thunderstorms and locally heavy rainfall. - Expect a cool down for Tuesday before a warming and drying trend takes over Wednesday through Saturday. Near record high temperatures are possible on Friday and Saturday. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 246 PM MDT Mon Jun 16 2025 Active and stormy weather continues today with yet another round of afternoon/evening showers and thunderstorms expected to begin in the next few hours. The axis of a strong upper level ridge remains over the area with southwest flow to our west continuing to advect a train of shortwave troughs inland from the Pacific. While deeper Pacific moisture is beginning to stream in aloft, dry air remains fairly entrenched as a deep mixed layer over Carbon and Albany counties, and an elevated dry layer over the High Plains. Inverted-v soundings west of the Laramie range will lead to another potential for gusty showers producing winds of 50 to 70 MPH with decent moisture mass moving in aloft. Cloud bases at above 500-mb are well- above the freezing level and suggest the continued potential for very strong winds through the early evening hours. Further east, the setup is very similar to the last several days with plentiful moisture in a shallow near surface layer, indicated by dewpoints in the upper 50s to low 60s for most of the Nebraska panhandle and parts of eastern Wyoming along and north of the North Platte River Valley. Still, RAP soundings indicate the dry air layer is still present aloft mainly between 500 and 700-mb. This is contributing strong CIN once again for most of the High Plains. The cap appears to be a little bit stronger than it was 24 hours ago with the strongest values generally in far eastern Wyoming. The cap is slightly weaker in the stretch from about Sidney to Alliance. While this suggests higher probabilities for a low-end scenario to play out today, we have the added player of more potent forcing compared to the last several days. A stronger shortwave trough approaching from the west will increase overrunning lift, which should help add lift and moisture to the dry layer and thus gradually erode the cap. Forecast models indicate the dry layer should be sufficiently weak by about 5 to 6PM to allow a few updrafts to break through. All together, there is a little higher uncertainty today regarding the severe weather potential, but storms that manage to get going will have access to a potent severe weather environment and thus be capable of producing large hail, damaging winds, and perhaps an isolated tornado. Lapse rates remain very steep along with plentiful (but capped) instability, and the strongest vertical wind shear we have seen over the last few days. After about 9PM, the mid-level dry layer will be gone, but a surface cool front will aggressively push westward as surface high pressure settles in to our north and northeast. This will probably close the window for surface based convection, but we may still see elevated convection continuing well into the evening thanks to the steady isentropic lift overtop areas of frontogenesis. This looks most favorable along and north of the US-20 corridor, but we could see scattered showers and/or isolated thunderstorms almost anywhere. Retained low end (20 to 30%) PoPs throughout the night and into Tuesday morning to account for this. Active and stormy weather will continue for Tuesday, but with a much different overall setup compared to the last few days. Capping will not be much of an issue tomorrow. Instead, we will have moist soundings across nearly the entire atmospheric profile, pushing precipitable water to near the climatological 90th percentile. With cooler temperatures in place, expect weaker instability and more modest lapse rates with marginal shear. However, decent forcing and plentiful moisture should still allow for scattered to numerous showers and thunderstorms to develop in the late morning to early afternoon hours. Convective parameters are expected to be sufficient to support some strong to severe thunderstorms. A few hi-res models suggest the possibility for storms to linearize, which suggests a strong wind threat. Large hail is also possible, but the more modest lapse rates and saturated soundings point slightly more towards larger amounts of small hail and/or rainfall. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Issued at 246 PM MDT Mon Jun 16 2025 Wednesday...Northwest flow aloft prevails, and with the low and mid levels drying out and warming temperatures aloft providing convective inhibition, no showers or thunderstorms are expected. Maximum temperatures in the upper 70s to lower 80s. Thursday...Zonal flow develops and with warm temperatures aloft and relatively dry low and mid levels, dry conditions will continue. 700 mb temperatures near 13 Celsius will yield high temperatures from the mid 80s to mid 90s. Friday-Sunday...The flow aloft backs to southwest. With dry low and mid levels and warm temperatures aloft, dry weather will continue. Highs from the upper 80s to near 100 degrees Friday and Saturday, with a bit cooler temperatures for Sunday as 700 mb temperatures lower to near 16 Celsius. Monday...After a cold frontal passage, and 700 mb temperatures near 12 Celsius, high temperatures will be cooler, in the mid 60s to mid 70s. Looks like enough low and mid level moisture to produce isolated late day showers and thunderstorms. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1144 AM MDT Tue Jun 17 2025 Showers are popping up across the terminals with thunderstorms near KLAR. These thunderstorms are expected to last until 01z for the Wyoming terminals and 04z for the Nebraska Terminals. Clouds ceilings are expected to almost clear after the thunderstorms have passed. Wednesday morning should be clear and with no thunderstorms expected tomorrow. Conditions should remain VFR all day tomorrow after 12z. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...MN LONG TERM...RUBIN AVIATION...MM
Hazardous weather outlook, Jun 17, 4:20 AM MDT, 8 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 420 AM MDT Tue Jun 17 2025 NEZ002-003-019>021-054-055-095-096-WYZ101>119-181030- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 420 AM MDT Tue Jun 17 2025 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT - Coverage of showers and thunderstorms will increase Tuesday with continued potential for scattered strong to severe thunderstorms and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY - A warming and drying trend takes over Wednesday through Saturday. Near record high temperatures are possible on Friday and Saturday. .Spotter information statement... Spotters are encouraged to report severe weather to the NWS.
In the hours before
Special weather statement, Jun 17, 11:04 AM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1104 AM MDT Tue Jun 17 2025
WYZ103-106-115-116-171730-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-Laramie Valley WY-
1104 AM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ALBANY AND
SOUTHWESTERN PLATTE COUNTIES THROUGH 1130 AM MDT...
At 1104 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sybille Canyon, or 30 miles north of Laramie, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sybille Canyon and Flying X Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.
&&
LAT...LON 4161 10551 4185 10564 4196 10532 4170 10518
TIME...MOT...LOC 1704Z 248DEG 10KT 4175 10547
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DSSpecial weather statement, Jun 17, 11:06 AM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1106 AM MDT Tue Jun 17 2025
WYZ110-115-171730-
North Snowy Range Foothills WY-Laramie Valley WY-
1106 AM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ALBANY COUNTY THROUGH
1130 AM MDT...
At 1106 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Bosler, or 22 miles northwest of Laramie, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bosler.
This includes Interstate 80 in Wyoming between mile markers 284 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.
&&
LAT...LON 4137 10606 4148 10606 4162 10591 4167 10568
4140 10569
TIME...MOT...LOC 1706Z 251DEG 12KT 4153 10592
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DSSpecial weather statement, Jun 17, 11:28 AM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1128 AM MDT Tue Jun 17 2025
WYZ106-115>117-171815-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
South Laramie Range Foothills WY-Laramie Valley WY-
1128 AM MDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ALBANY...
NORTHWESTERN LARAMIE AND SOUTHWESTERN PLATTE COUNTIES THROUGH 1215 PM
MDT...
At 1128 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sybille Canyon, or 32 miles southwest of Wheatland, moving east at 10
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sybille Canyon and Flying X Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.
&&
LAT...LON 4170 10569 4192 10557 4192 10520 4157 10521
TIME...MOT...LOC 1728Z 279DEG 10KT 4180 10550
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DSSpecial weather statement, Jun 17, 11:30 AM MDT, 1 hour before
Special Weather Statement
National Weather Service Cheyenne WY
1130 AM MDT Tue Jun 17 2025
WYZ106-110-114>116-171815-
South Laramie Range WY-
Central Laramie Range and Southwest Platte County WY-
North Snowy Range Foothills WY-Laramie Valley WY-Snowy Range WY-
1130 AM MDT Tue Jun 17 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ALBANY COUNTY
THROUGH 1215 PM MDT...
At 1130 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Bosler to 6 miles
northwest of Wild Horse Ranch to near Woods Landing-Jelm. Movement
was east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Albany, West Laramie, Antelope Buttes, Nine Mile, Bosler, Woods
Landing-Jelm, Harmony, Twin Buttes Lake, Sheep Mountain, Laramie
Regional Airport, Lake Hattie Reservoir, Wild Horse Ranch, and
Centennial.
This includes Interstate 80 in Wyoming between mile markers 287 and
310.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern Wyoming.
&&
LAT...LON 4100 10607 4133 10609 4174 10585 4164 10546
4136 10557 4125 10572 4100 10571 4099 10604
TIME...MOT...LOC 1730Z 265DEG 12KT 4166 10582 4135 10600 4102 10599
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
DSLocal storm report, Jun 17, 12:21 PM MDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1221 PM MDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM Hail 3 ESE Laramie 41.29N 105.53W
06/17/2025 M1.00 Inch Albany WY Public
Accumulating quarter sized hail on the east
side of Laramie. Report received via
Facebook.
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:29 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 61 min |
| Jun 16, 8:54 PM MDT | Severe Thunderstorm Warning | CYS | Carbon, Converse | 66 min |
| Jun 16, 9:48 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 42 min |
| Jun 16, 9:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 63 min |
| Jun 16, 10:29 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 46 min |
| Jun 16, 10:55 PM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jun 16, 11:06 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 39 min |
| Jun 16, 11:51 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 39 min |
| Jun 17, 12:34 AM MDT | Severe Thunderstorm Warning | CYS | Goshen | 41 min |
| Jun 17, 12:59 AM MDT | Severe Thunderstorm Warning | CYS | Goshen | 46 min |
| Jun 17, 1:49 AM MDT | Special Weather Statement | CYS | 26 min | |
| Jun 17, 2:03 AM MDT | Special Weather Statement | CYS | Laramie | 27 min |
| Jun 17, 3:20 AM MDT | Special Weather Statement | CYS | Laramie | 25 min |
| Jun 17, 4:30 AM MDT | Special Weather Statement | CYS | Platte | 30 min |
| Jun 17, 11:04 AM MDT | Special Weather Statement | CYS | Albany | 26 min |
| Jun 17, 11:06 AM MDT | Special Weather Statement | CYS | Albany | 24 min |
| Jun 17, 11:28 AM MDT | Special Weather Statement | CYS | Albany | 47 min |
| Jun 17, 11:30 AM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 11:44 AM MDT | Severe Thunderstorm Warning | CYS | Albany | 46 min |
| Jun 17, 11:56 AM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 49 min |
| Jun 17, 12:02 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 17, 12:28 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 47 min |
| Jun 17, 12:43 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 47 min |
| Jun 17, 1:01 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Goshen, Laramie, Platte | 44 min |
| Jun 17, 1:07 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 38 min |
| Jun 17, 1:23 PM MDT | Special Weather Statement | CYS | Platte | 37 min |
| Jun 17, 1:35 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 55 min |
| Jun 17, 1:43 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 31 min |
| Jun 17, 1:51 PM MDT | Special Weather Statement | CYS | Niobrara | 39 min |
| Jun 17, 2:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 34 min |
| Jun 17, 2:42 PM MDT | Tornado Warning | CYS | Niobrara | 33 min |
| Jun 17, 2:44 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 46 min |
| Jun 17, 2:49 PM MDT | Special Weather Statement | CYS | Converse | 26 min |
| Jun 17, 3:06 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 54 min |
| Jun 17, 3:14 PM MDT | Tornado Warning | CYS | Niobrara | 31 min |
| Jun 17, 3:16 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
| Jun 17, 3:33 PM MDT | Special Weather Statement | CYS | Carbon | 57 min |
| Jun 17, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 64 min |
| Jun 17, 3:43 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Platte | 47 min |
| Jun 17, 3:45 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 3:57 PM MDT | Special Weather Statement | CYS | Niobrara | 33 min |
| Jun 17, 4:15 PM MDT | Special Weather Statement | CYS | Niobrara | 45 min |
| Jun 17, 4:29 PM MDT | Special Weather Statement | CYS | Converse | 31 min |
| Jun 17, 4:39 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 51 min |
| Jun 17, 4:44 PM MDT | Special Weather Statement | CYS | Platte | 46 min |
| Jun 17, 5:32 PM MDT | Special Weather Statement | CYS | Goshen | 43 min |
Nearby
Tornado Warnings in Wyoming, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.